# SDR C2XA02CL040

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3084 THE CREW REPORTED THE EMERGENCY LIGHT BELOW COCKPIT DOOR WAS INOPERATIVE.MAINTENANCE INSPECTED AND RESECURED THE CONNECTOR ON THE LIGHT ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
